Follow
David J Rusin
David J Rusin
Verified email at math.utexas.edu - Homepage
Title
Cited by
Cited by
Year
What is the probability that two elements of a finite group commute?
D Rusin
Pacific Journal of Mathematics 82 (1), 237-247, 1979
1441979
Efficient solution of rational conics
J Cremona, D Rusin
Mathematics of Computation 72 (243), 1417-1441, 2003
1082003
The cohomology of the groups of order 32
DJ Rusin
Mathematics of Computation 53 (187), 359-385, 1989
461989
The mod-2 cohomology of metacyclic 2-groups
DJ Rusin
Journal of Pure and Applied Algebra 44 (1-3), 315-327, 1987
311987
Cyclotomic polynomials and nonstandard dice
JA Gallian, DJ Rusin
Discrete Mathematics 27 (3), 245-259, 1979
261979
Rational triangles with equal area
DJ Rusin
New York J. Math 4 (1), 15, 1998
201998
Factoring groups of integers modulo n
JA Gallian, DJ Rusin
Mathematics Magazine 53 (1), 33-36, 1980
141980
The 2-groups of rank 2
DJ Rusin
Journal of Algebra 149 (1), 1-31, 1992
121992
Higher descents on elliptic curves
J Cremona, D Rusin
preprint, 1997
81997
The cohomology of groups generated by involutions
DJ Rusin
University of Chicago, Department of Mathematics, 1984
81984
Kernels of the restriction and inflation maps in group cohomology
DJ Rusin
Journal of pure and applied algebra 79 (2), 191-204, 1992
51992
Representations of metabelian groups
DJ Rusin
Journal of Pure and Applied Algebra 18 (3), 283-291, 1980
31980
The depths of rings of invariants and cohomology rings
DJ Rusin
preprint, 1985
11985
Groups admitting nilpotent fixed-point-free automorphism groups
DJ Rusin
Journal of Algebra 64 (1), 89-92, 1980
11980
Published: January 21, 1998
DJ Rusin
New York Journal of Mathematics 4, 1-15, 1998
1998
The system can't perform the operation now. Try again later.
Articles 1–15